# SDR AT9900149

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B9C1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON SEAT TRACKS AND AROUND FASTENER HOLES AT THREE DIFFERENT LOCATIONS.  THE LOCATIONS ARE AS FOLLOWS:  STA 267-294.5 RBL 41.8,  STA 460-480 RBL 48, STA 827-927 LBL 48.  MECHANICALLY REMOVED CORROSION, REMOVED AND REPLACED SEAT TRACKS, FABRICATED SPLICES, AND INSTALLED NEW SECTIONS IAW B737 SRM 53-10-5 PG 5, 53-10-0, 51-30-2, AND 53-10-1 FIG 4.
